Research interests: Differential Geometry, Riemannian and Symplectic Geometry, Gauge Theory

 My CV  (last updated May. 2017)

Selected papers:

-- A note on tame/compatible almost complex structures on four-dimensional Lie algebras, joint with A. Cubas, J. Geom. Phys 98 (2015) 292-299,  arXiv:1503.05963

-- A note on exact forms on almost complex manifolds, joint with W. Zhang, Math. Research Letters, Volume 19 (2012), Number 3, p. 691-697, arXiv:1111.7287

--  On the J-anti-invariant cohomology of almost complex -4-manifolds, joint with T.J. Li and W. Zhang,  Quarterly J. Math, Oxford 64 (2013), no. 1, 83-111,  arXiv:1104.2511

-- Symplectic forms and cohomology decomposition of almost complex 4-manifolds, joint with T.J. Li and W. Zhang,
     International Mathematical Research Notices, Vol. 2010, No.1, pp. 1–17. [pdf file]

-- The odd-dimensional Goldberg conjecture, joint with V. Apostolov and A. Moroianu,
    Math. Nachr.
279 (2006), no. 9-10, 948--952 [pdf file]

-- Symplectic obstructions to the existence of $\omega$-compatible Einstein metrics,
   Differential Geom. Appl. 22 (2005), no. 2, 147--158 [pdf file]

-- The curvature and the integrability of almost-Kähler manifolds: a survey, joint with V. Apostolov,
Symplectic and contact topology: interactions and perspectives (Toronto, ON/Montreal, QC, 2001), 25--53,
Fields Inst. Commun., 35, Amer. Math. Soc., Providence, RI, 2003 [pdf file]

-- Local models and integrability of certain almost K\"ahler 4-manifolds,
joint with V. Apostolov and J. Armstrong, Math. Annalen 323 (2002), 633-666 [pdf file].

-- A splitting theorem for K\"ahler manifolds whose Ricci tensors have constant eigenvalues,
joint with V. Apostolov and A. Moroianu,  Int. J. Math. 12 (2001), 769--789 [pdf file].

-- Local rigidity of certain classes of almost K\"ahler 4-manifolds,
joint with V. Apostolov and J. Armstrong, Ann. Glob. Anal. Geom. 21 (2002), 151-176 [pdf file].

-- Hermitian conformal classes and almost K\"ahler structures on 4-manifolds,
joint with V. Apostolov, Diff. Geom. Appl. 11 (1999), 179-195 [pdf file].

-- The K\"ahler cone versus the symplectic cone,
Bull. Math. Soc. Sc. Math. Roumanie, Tome 42 (90) No.1, 1999 [ps file].